CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Robust Adaptive Tracking Control for Quadrotors by Combining PI and Self-Tuning Regulator 期刊论文
IEEE TRANSACTIONS ON CONTROL SYSTEMS TECHNOLOGY, 2019, 卷号: 27, 期号: 6, 页码: 2663-2671
Authors:  Lei, Wenchao;  Li, Chanying;  Chen, Michael Z. Q.
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Adaptation models  Adaptive control  Control systems  Dynamic scheduling  Robustness  Pulse width modulation  Proportional-integral (PI)  quadrotor  robust adaptive control  self-tuning regulator (STR)  tracking control  unmanned aerial vehicle (UAV)  
On instability of LS-based self-tuning systems with bounded disturbances 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 129, 页码: 51-55
Authors:  Xu, Shuai;  Li, Chanying
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Least-squares  Self-tuning regulators  Linear systems  Discrete-time  Instability  Noises  
Passive Controller Realization of a Biquadratic Impedance With Double Poles and Zeros as a Seven-Element Series-Parallel Network for Effective Mechanical Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 3010-3015
Authors:  Wang, Kai;  Chen, Michael Z. Q.;  Li, Chanying;  Chen, Guanrong
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
Biquadratic impedance  inerter  passive mechanical control  passive network synthesis  series-parallel network  
Passive Controller Realization of a Biquadratic Impedance With Double Poles and Zeros as a Seven-Element Series-Parallel Network for Effective Mechanical Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 3010-3015
Authors:  Wang, Kai;  Chen, Michael Z. Q.;  Li, Chanying;  Chen, Guanrong
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Biquadratic impedance  inerter  passive mechanical control  passive network synthesis  series-parallel network  
The Analytic Solutions of the Homogeneous Modified Algebraic Riccati Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 9, 页码: 4834-4839
Authors:  Zhang, Liangyin;  Chen, Michael Z. Q.;  Li, Chanying
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Analytic solution  quantized control  Riccati equation  solution bound  stabilizing solution  
Distributed Bounds on the Algebraic Connectivity of Graphs With Application to Agent Networks 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2017, 卷号: 47, 期号: 8, 页码: 2121-2131
Authors:  Li, Xiuxian;  Chen, Michael Z. Q.;  Su, Housheng;  Li, Chanying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Agent networks  distributed bounds  spectral radius  the algebraic connectivity  the Laplacian matrix  
Active structural control for load mitigation of wind turbines via adaptive sliding-mode approach 期刊论文
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2017, 卷号: 354, 期号: 11, 页码: 4311-4330
Authors:  Hu, Yinlong;  Chen, Michael Z. Q.;  Li, Chanying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Realization of Biquadratic Impedances as Five-Element Bridge Networks 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS, 2017, 卷号: 64, 期号: 6, 页码: 1599-1611
Authors:  Chen, Michael Z. Q.;  Wang, Kai;  Li, Chanying;  Chen, Guanrong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Biquadratic impedance  bridge network  network synthesis  passivity  
Stabilisation of non-linear DISS systems with uncertainty via encoded feedback 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2017, 卷号: 11, 期号: 5, 页码: 732-739
Authors:  Li, Xiuxian;  Li, Chanying;  Chen, Michael Z. Q.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear control systems  feedback  asymptotic stability  uncertain systems  nonlinear DISS systems  encoded feedback  stabilisation  global asymptotic stability  nonlinear systems  encoded measurements  uncertainty under differentiably ISS  DISS  input-to-state stability  nonlinear system  
The dual algebraic Riccati equations and the set of all solutions of the discrete-time Riccati equation 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2017, 卷号: 90, 期号: 7, 页码: 1371-1388
Authors:  Zhang, Liangyin;  Chen, Michael Z. Q.;  Li, Chanying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Riccati equation  anti-stabilising solution  solution set  invariant subspace  Cayley transform